The three-dimensional stability of steady magnetohydrodynamic flows of an ideal fluid

V. A. Vladimirov, K. I. Ilin

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

The stability of steady magnetohydrodynamic flows of an ideal incompressible fluid to small three-dimensional perturbations is studied. Two new conditions sufficient for linear stability of steady magnetohydrodynamic flows are obtained by the energy method.

Original languageEnglish
Pages (from-to)4199-4204
Number of pages6
JournalPhysics of Plasmas
Volume5
Issue number12
Publication statusPublished - 1998

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Condensed Matter Physics

Cite this